Clarityn contains Loratadine which is a non-drowsy antihistamines. Effective in relieving allergy symptoms such as runny nose for up to 24 hours.

 

Directions:

Adults: Take 1 tablet daily.

(Bundle of 2 boxes) Loratadine 10mg tablet (Clarityn) 10's

$23.00Price